# SDR JJBA20250217027

- Difficulty date: February 9, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 48,834 hours, 31,701 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2 MISDRILLED HOLES ON RUDDER II ABOVE ACCESS PANEL 327CL. REMOVED DAMAGE ON RUDDER 2 ABOVE ACCESS PANEL, FABRICATED REPAIR PARTS, LOCATED AND DRILLED HOLES. PREP, PRIMED DOUBLER AND FILLER. INSTALLED DOUBLER AND FILLER REPAIR PARTS ON RUDDER 2 ABOVE ACCESS PNL 327CL.
